Alert archive / Texas / Areal Flood Warnings in 2015

Areal Flood Warning 21, NWS Lubbock, TX

July 7, 2015Garza County, Lynn County, Texas

NWS Lubbock, TX issued this areal flood warning at Jul 7, 2015, 2:00 AM CDT for Garza County, Lynn County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 7, 2015, 2:00 AM CDT (07:00 UTC)
Expired
Jul 7, 2015, 5:00 AM CDT
In force
3 hr
Issued by
NWS Lubbock, TX
Area
Storm-based polygon
Flood severity
None

Counties Garza County, TX, Lynn County, TX

The radar

The Lubbock radar (KLBB), 54 km from the middle of the area, began a volume at 06:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 7.0 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2015-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 135 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2015-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -44 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
135 J/kg
Mixed-layer CIN
-163 J/kg
Mixed-layer LCL
1852 m above ground
0-6 km bulk shear
4 kt
0-1 km storm-relative helicity
-44 m²/s²
0-3 km storm-relative helicity
-2 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

524 
WGUS44 KLUB 070700
FLWLUB

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
200 AM CDT TUE JUL 7 2015

TXC169-305-071000-
/O.NEW.KLUB.FA.W.0021.150707T0700Z-150707T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GARZA TX-LYNN TX-
200 AM CDT TUE JUL 7 2015

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A

* FLOOD WARNING FOR...
  GARZA COUNTY IN NORTHWESTERN TEXAS...
  LYNN COUNTY IN NORTHWESTERN TEXAS...

* UNTIL 500 AM CDT

* AT 155 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING 
  HEAVY RAIN OVER MUCH OF GARZA COUNTY AND EASTERN LYNN COUNTY. 
  RAINFALL RATES MAY BRIEFLY REACH 2 TO 4 INCHES PER HOUR. THIS 
  HEAVY RAIN WILL FALL ON SPOTS THAT HAVE ALREADY RECEIVED 1 TO 
  OVER 3 INCHES...FURTHER EXACERBATING ANY ONGOING FLOODING.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  POST...TAHOKA...O'DONNELL...SOUTHLAND...JUSTICEBURG...LAKE ALAN
  HENRY...GRASSLAND AND WILSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE PONDING OF WATER IN
URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER
POOR DRAINAGE AREAS AND LOW LYING SPOTS. DO NOT ATTEMPT TO TRAVEL
ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW 
INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY. BE 
ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE 
DANGERS OF FLOODING. 

&&

LAT...LON 3339 10186 3340 10104 3297 10104 3296 10190

$$

23
1 follow-up statement
565 
WGUS84 KLUB 070756
FLSLUB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
256 AM CDT TUE JUL 7 2015

TXC169-305-071000-
/O.CON.KLUB.FA.W.0021.000000T0000Z-150707T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GARZA TX-LYNN TX-
256 AM CDT TUE JUL 7 2015

...A FLOOD WARNING REMAINS IN EFFECT UNTIL 500 AM CDT FOR GARZA AND
LYNN COUNTIES...

AT 254 AM CDT...DOPPLER RADAR INDICATED SLOW MOVING THUNDERSTORMS 
WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. INTENSE RAIN 
CONTINUED TO SPREAD ACROSS EASTERN GARZA COUNTY. EVEN THOUGH THE 
HEAVIEST RAIN HAS DIMINISHED ACROSS EASTERN LYNN AND WESTERN GARZA 
COUNTIES...STORM RUNOFF WILL CONTINUE TO SWELL SMALL STREAMS AND 
LEAD TO WATER OVER ROADS. 

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
POST...TAHOKA...O'DONNELL...SOUTHLAND...JUSTICEBURG...LAKE ALAN
HENRY...GRASSLAND AND WILSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE PONDING OF WATER IN
URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER
POOR DRAINAGE AREAS AND LOW LYING SPOTS. DO NOT ATTEMPT TO TRAVEL
ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW
INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO
HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO
FLOODING WHEN WATER BEGINS RISING.

&&

LAT...LON 3339 10186 3340 10104 3297 10104 3296 10190

$$

RMCQUEEN

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this areal flood warning went out at Jul 7, 12:41 AM CDT, 1 hour 19 minutes earlier.

Area forecast discussion, Jul 7, 12:41 AM CDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
1241 AM CDT TUE JUL 7 2015

.AVIATION...
DIFFICULT TERMINAL FORECAST WILL PERSIST AT KLBB...KPVW AND KCDS
TERMINALS THROUGH TUE MORNING DUE TO PERIODICALLY INCR/DECR CIGS
AND VSBYS AND EMBEDDED TS WITHIN NUMEROUS SHRA. STILL ANTICIPATE
CIGS TO EVENTUALLY DROP WELL INTO MVFR AND WOULD NOT BE SURPRISED
TO SEE VSBYS FOLLOW THAT TREND AS WELL.

EARLIER THOUGHTS OF VFR CONDITIONS EXPECTED TO RETURN DURING THE
LATTER HALF OF THE PREVIOUS FORECAST MAY BE PREMATURE. LATEST
SHORT TERM MODEL GUIDANCE SUGGESTS THAT ALL THREE TERMINALS COULD
BE UNDER MVFR CIGS THROUGH MOST OF THE DAY TUE. THIS TREND HAS
BEEN REFLECTED IN THE LATEST FORECAST. JH
&&

.PREV DISCUSSION... /ISSUED 952 PM CDT MON JUL 6 2015/

UPDATE...
UPDATED FORECAST TO INCLUDE EXPANSION OF FLASH FLOOD WATCH WEST TO
THE NM STATE LINE. MANY LOCATIONS ACROSS THE AREA RECEIVED ONE-
HALF TO ONE INCH OF RAINFALL...WITH SEVERAL LARGE AREAS
RECEIVING WELL OVER TWO INCHES AND HAVE CAUSED SOME AREAL FLOODING
PROBLEMS. ADDITIONAL MODERATE TO HEAVY RAINFALL IS EXPECTED
OVERNIGHT THAT WILL EXACERBATE THE FLOOD RISK. JH/GS

AVIATION...
ABUNDANT MOISTURE AND ASSOCIATED CONVECTION WILL MAKE TERMINAL
FORECASTS SOMEWHAT CHALLENGING THROUGH TUESDAY MORNING AS WEAK A
MID-LEVEL SHORTWAVE TRACKS ACROSS REGION AND INTERACTS WITH A
SOUTHWARD MOVING COLD FRONT. NUMEROUS TSRA WILL CONTINUE FOR MUCH
OF THE FIRST HALF OF THE FORECAST FOR KLBB AND KPVW AND A BIT
BEYOND FOR KCDS WITH VSBYS FALLING TO MVFR WITH STRONGER TSRA.
ANOTHER CONCERN WILL BE CIGS DROPPING TO AT LEAST MVFR CATEGORY
WITH A GOOD PROBABILITY TO IFR OVERNIGHT...BUT MOST LIKELY OUTSIDE
AREAS OF PCPN. VFR CONDITIONS ARE EXPECTED TO RETURN FROM WEST TO
EAST ACROSS THE AREA DURING THE LATTER HALF OF THE FORECAST. JH

PREV DISCUSSION... /ISSUED 331 PM CDT MON JUL 6 2015/

SHORT TERM...
AFTER A QUIET WEEKEND...THE WORK WEEK IS ROARING TO A START. A COLD
FRONT WAS MAKING ITS WAY THROUGH THE PANHANDLE THIS AFTERNOON...JUST
ENTERING AMA AS OF 20Z. WE ALSO HAVE A SURFACE LOW FEATURE OVER NEW
MEXICO. THIRD INGREDIENT...AMPLE MOISTURE. AS OF 20Z...WE ARE SEEING
DEWPOINTS IN 60S ACROSS THE SOUTH PLAINS...EVEN INTO THE LOWER 70S
ACROSS THE ROLLING PLAINS. THUNDERSTORMS WERE RAPIDLY FIRING ALONG
THE TX/NM BORDER IN ASSOCIATION WITH THE SFC LOW AND JUST AHEAD OF
THE COLD FRONT ALONG THE SOUTHERN PANHANDLE AND NORTHERN SOUTH
PLAINS. THERE IS THE SET UP.

THE HRRR AND TTU WRF HAVE BEEN IN EXCELLENT AGREEMENT ON THE TIMING
AND PLACEMENT OF THE BREAKOUT OF THIS CONVECTION THIS AFTERNOON.
BOTH SHOW A LARGE AREA OF PRECIP BREAKING OUT OVER THE SOUTH PLAINS
BY THIS EVENING AND SPREADING IN COVERAGE TO INCLUDE THE ENTIRE
FORECAST AREA BY THE EARLY MORNING HOURS. THESE MODELS SHOW THE
HEAVIEST DURATION OF RAIN TO BE OVER THE EASTERN TWO-THIRDS OF THE
FORECAST AREA. PWAT VALUES ARE IN THE 1.5 TO 2.5 INCH RANGE...SO
FLASH FLOOD WATCH HAS BEEN ISSUED FOR THIS AREA. HAVE PAID ATTENTION
TO ONE NOTABLE FEATURE PRESENT ON THE GFS AROUND THE 6Z TIME
PERIOD...AN ENHANCED AREA OF DIVERGENCE OVER THE LUBBOCK AREA THAT
MAY PROVIDE FOR BRIEF INTENSIFICATION OF RAINFALL. THIS QUESTION IS
HOW FAST WILL THE FRONT AND SFC LOW EXIT THE AREA...THUS TAKING WITH
IT THE RAINFALL. HAVE UPDATED THIS FORECAST TO HAVE THE DRYING TREND
START IN THE NORTHWEST TOMORROW MORNING AND MOVE SOUTHEAST THROUGH
OUT THE DAY. HAVE LEFT HIGHER POPS IN THE FAR SOUTHEAST AS MOISTURE
CONTINUES TO INTERACT WITH BOTH OF THE EXITING FEATURES LATE
TOMORROW.

LONG TERM...
PRECIP WILL STILL BE ONGOING LATE TUES/EARLY WED AS A WEAK SHORT
WAVE TROF AHEAD OF A SHORTWAVE RIDGE WILL HELP AID IN LIFT BEHIND AN
ALREADY PASSED FRONT. THE BEST CHANCES FOR PRECIP WILL BE ACROSS THE
ROLLING PLAINS AS THIS REGION WILL BE CLOSEST TO THE SURFACE TROF
LOCATED TO OUR SOUTH. WINDS AT THE SURFACE WILL QUICKLY TURN TO THE
SOUTH BY MID WED IN RESPONSE TO A DEVELOPING LEE TROF AND THIS FLOW
WILL DOMINATE AT LEAST THRU LATE WEEK. SOME ISOLATED TO SCATTERED
SHOWER AND THUNDERSTORM ACTIVITY WILL BE POSSIBLE WHILE WE SIT ON
THE WESTERN EDGE OF THE SUBTROPICAL HIGH AND JUST EAST OF A TROF.
RAIN CHANCES SEEM TO BE ALL BUT COMPLETELY SHUT DOWN BY THE WEEKEND
AS THE SUBTROPICAL RIDGE RETROGRADES WITH THE CENTER OF THE 594 DM
HIGH RIGHT OVER THE SOUTH PLAINS. RAIN CHANCES MAY WORK THEIR WAY
INTO THE FORECAST BY EARLY TO MID NEXT WEEK AS THE RIDGE CONTINUES
TO RETROGRADE PLACING THE WEST TEXAS REGION IN NORTHWESTERLY FLOW
ALLOWING TERRAIN INFLUENCED CONVECTION TO PROPAGATE IN OUR
DIRECTION. UNTIL THEN THE FORECAST WILL REMAIN FAIRLY QUIET.

ALDRICH
&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        60  69  58  84 /  80  40  20  30
TULIA         61  68  59  82 /  80  50  30  30
PLAINVIEW     62  69  61  82 /  80  60  30  30
LEVELLAND     63  73  61  84 /  80  50  30  30
LUBBOCK       64  73  62  83 /  80  60  40  30
DENVER CITY   66  77  63  85 /  80  50  30  30
BROWNFIELD    64  76  62  85 /  80  60  30  30
CHILDRESS     66  73  64  85 /  90  80  50  30
SPUR          65  75  63  85 /  90  80  50  30
ASPERMONT     68  82  66  88 /  80  80  60  40
&&

.LUB WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 7 AM CDT TUESDAY FOR TXZ021>038.
&&

02
Hazardous weather outlook, Jul 7, 1:19 AM CDT, 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LUBBOCK TX
119 AM CDT TUE JUL 7 2015

TXZ021>044-080630-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
119 AM CDT TUE JUL 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...TONIGHT

WIDESPREAD SHOWERS AND THUNDERSTORMS WILL CONTINUE EARLY THIS
MORNING AS A COLD FRONT AND UPPER LEVEL DISTURBANCE ACT UPON A
VERY MOIST ATMOSPHERE AND PRODUCE AREAS OF MODERATE TO HEAVY
RAINFALL. A FLASH FLOOD WATCH IS IN EFFECT UNTIL 7 AM THIS MORNING
FOR THE SOUTHERN PANHANDLE...THE ROLLING PLAINS...AND MUCH OF THE
TEXAS SOUTH PLAINS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH LATE THIS MORNING
ESPECIALLY FROM THE ROLLING PLAINS INTO THE SOUTHEAST TEXAS
PANHANDLE. LOCALIZED HEAVY RAIN AND FLOODING ARE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED. HOWEVER LOCAL LAW
ENFORCEMENT AND EMERGENCY MANAGERS ARE ASKED TO MONITOR THE AREA
FOR FLOODED ROADWAYS AND REPORT THEM TO THE NATIONAL WEATHER
SERVICE.

In the hours before

Special weather statement, Jul 6, 8:03 PM CDT, 5 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
803 PM CDT MON JUL 6 2015

TXZ031-032-036>038-042-043-070130-
DICKENS TX-KING TX-COTTLE TX-CROSBY TX-GARZA TX-MOTLEY TX-KENT TX-
803 PM CDT MON JUL 6 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN KING...EASTERN
CROSBY...SOUTHERN MOTLEY...KENT...DICKENS...GARZA AND SOUTHWESTERN
COTTLE COUNTIES UNTIL 830 PM CDT...

AT 801 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTHEAST OF
MATADOR TO NEAR JUSTICEBURG...AND MOVING EAST AT 30 MPH.

PEA SIZE HAIL...WIND GUSTS UP TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING AND VERY HEAVY RAIN WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
POST...CROSBYTON...DICKENS...SPUR...KALGARY...GIRARD...MCADOO...LAKE
ALAN HENRY...CAPROCK...AFTON...DUMONT...WHITE RIVER LAKE...
CLAIREMONT...JUSTICEBURG...FINNEY...DELWIN AND ROARING SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3338 10154 3383 10113 3383 10104 3393 10104
      3397 10100 3398 10026 3296 10077 3296 10154
TIME...MOT...LOC 0101Z 268DEG 25KT 3392 10075 3312 10125

23
Special weather statement, Jul 6, 8:28 PM CDT, 5 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
828 PM CDT MON JUL 6 2015

TXZ031-032-037-038-043-044-070215-
DICKENS TX-KING TX-COTTLE TX-MOTLEY TX-STONEWALL TX-KENT TX-
828 PM CDT MON JUL 6 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN STONEWALL...KING...
SOUTHEASTERN MOTLEY...KENT...DICKENS AND SOUTHWESTERN COTTLE COUNTIES
UNTIL 915 PM CDT...

AT 827 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTHWEST OF DUMONT
TO 8 MILES WEST OF CLAIREMONT...AND MOVING EAST AT 25 MPH.

PEA SIZE HAIL...WIND GUSTS UP TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING AND VERY HEAVY RAIN WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
JAYTON...DICKENS...GUTHRIE...SPUR...GIRARD...AFTON...DUMONT...
CLAIREMONT...GROW...CHALK...FINNEY...DELWIN...PEACOCK...SWENSON AND
ROARING SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3296 10059 3310 10103 3317 10104 3395 10087
      3392 10012 3296 10037
TIME...MOT...LOC 0127Z 284DEG 22KT 3388 10064 3314 10089

23
Local storm report, Jul 6, 10:52 PM CDT, 3 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1052 PM CDT MON JUL 06 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1051 PM     FLOOD            CHILDRESS               34.42N 100.25W
07/06/2015                   CHILDRESS          TX   LAW ENFORCEMENT

            HEAVY RAIN HAS RESULTED IN WATER COVERING SOME ROADWAYS
            IN AND AROUND CHILDRESS. UNDERPASSES HAVE BEEN CLOSED
            DUE TO FLOODING.

&&

EVENT NUMBER LUB1500317

GDS

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 7:04 PM CDTAreal Flood AdvisoryLUBCrosby, Dickens, Floyd, Motley3 hr
Jul 6, 7:19 PM CDTSpecial Weather StatementLUBCrosby, Dickens, Floyd, Garza, Lynn, Motley41 min
Jul 6, 8:03 PM CDTSpecial Weather StatementLUBCrosby, Dickens, Garza, Kent27 min
Jul 6, 8:08 PM CDTRiver Flood WarningLUBChildress43 hr
Jul 6, 8:28 PM CDTSpecial Weather StatementLUBDickens, Kent, King47 min
Jul 6, 10:49 PM CDTAreal Flood WarningLUBChildress, Cottle, Hall3 hr
Jul 6, 11:48 PM CDTAreal Flood WarningLUBCrosby, Floyd, Hale, Lubbock3 hr
Jul 7, 12:39 AM CDTAreal Flood AdvisoryLUBHockley, Lubbock, Lynn, Terry3 hr
Jul 7, 1:00 AM CDTAreal Flood AdvisoryLUBDickens, Floyd, Motley3 hr
Jul 7, 1:15 AM CDTAreal Flood AdvisoryLUBGarza, Kent, Stonewall3 hr

Nearby

Areal Flood Warnings in Texas, 2015Every areal flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.